# SDR DHL9672189

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15198342
- Condition: Corrosion
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, SEAT TRACK CORRODED IN SEVERAL PLACES AT LBL 46 AT BS 1110 AND 1130.  REMOVED SEAT TRACK AND INSTALLED NEW TRACK PER SRM 51-10-1.
